# SDR 95ZZZM514

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003779
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND THE RT ENGINE TRUSS CHAFED IN AREA 'B' AS DESCRIBED IN BEECH SB 2255R7 AND AD 95-02-18, THE DAMAGE WAS REPAIRED IAW REPAIR NR 2 OF BEECH KIT 129-9006-1.  (M)
